Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the computation of certain integrals containing the modified Bessel function $I_{0}(\xi )$
HTML articles powered by AMS MathViewer

by Keith R. Lassey PDF
Math. Comp. 39 (1982), 625-637 Request permission


Efficient stratagems are developed for numerically evaluating one- and two-dimensional integrals over x, y with integrand $\exp ( - x - y){I_0}(2\sqrt {pxy} )$. The integrals are expressed in terms of convergent series, which exhibit the correct limiting behavior, and which can be evaluated recursively. The performances of these stratagems are compared with numerical integration.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D20
  • Retrieve articles in all journals with MSC: 65D20
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Math. Comp. 39 (1982), 625-637
  • MSC: Primary 65D20
  • DOI:
  • MathSciNet review: 669654